background

Hello, I have been taking the product Sinna on and off for nearly a year, and it has worked wonderfully. About a week ago, I started to loose my voice and I am wondering if there is any concern that Sinna may be causing this?

Do you have questions? Please feel free to ask Sonia.

Click here to ask your question

How helpful was this answer?

POWER BOWLS!
DOWNLOAD YOUR FREE HEALTH SHOTS RECIPE BOOKLET!

Our bowls deliver five times the nutritional punch and are packed with flavour.
These quick and easy recipes will happily fill your tummies not your schedule, giving you more time to use that added energy.

Click here to download

Don’t let allergies
ruin your life!

Read more

Alfred Vogel's guide to leading a healthy and happy life

Nature is just about the best thing we’ve got!

Watch the video
If you're waking up at night, make it for the right reason! Watch the video! Videos